Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 146, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Sep 21, 2009, 2:24 PM CDT for Greene County, Sumter County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2009, 2:24 PM CDT (19:24 UTC)
- Expired
- Sep 21, 2009, 3:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 133 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 211924 TORBMX ALC063-119-212015- /O.NEW.KBMX.TO.W.0146.090921T1924Z-090921T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 224 PM CDT MON SEP 21 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL GREENE COUNTY IN WEST CENTRAL ALABAMA... CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 315 PM CDT * AT 220 PM CDT...DOPPLER RADAR CONTINUES TO INDICATE AND LOCAL LAW ENFORCEMENT HAVE REPORTED A TORNADO JUST NORTHWEST OF BOYD... MOVING EAST-NORTHEAST AT 15 MPH. * THE TORNADO WILL BE NEAR... EPES BY 305 PM CDT... BOLIGEE AND 6 MILES NORTHWEST OF TISHABEE BY 315 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3282 8799 3262 8797 3261 8837 3271 8836 TIME...MOT...LOC 1923Z 264DEG 14KT 3267 8832 $$ 08
2 follow-up statements
000 WWUS54 KBMX 211936 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 236 PM CDT MON SEP 21 2009 ALC063-119-212015- /O.CON.KBMX.TO.W.0146.000000T0000Z-090921T2015Z/ SUMTER AL-GREENE AL- 236 PM CDT MON SEP 21 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR SOUTH CENTRAL GREENE AND CENTRAL SUMTER COUNTIES... AT 234 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED JUST NORTH OF BOYD...OR 8 MILES NORTHWEST OF LIVINGSTON...MOVING EAST NORTHEAST AT 15 MPH. THE TORNADO WILL BE NEAR... SUMTERVILLE BY 245 PM CDT... EPES...7 MILES SOUTHWEST OF BOLIGEE AND 7 MILES NORTHWEST OF TISHABEE BY 315 PM CDT... THIS INCLUDES... INTERSTATE 20 EXIT NUMBERS 17 THROUGH 32 PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3282 8799 3262 8797 3261 8837 3271 8836 TIME...MOT...LOC 1935Z 264DEG 13KT 3267 8828 $$ 08
000 WWUS54 KBMX 211948 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 248 PM CDT MON SEP 21 2009 ALC063-119-212015- /O.CON.KBMX.TO.W.0146.000000T0000Z-090921T2015Z/ SUMTER AL-GREENE AL- 248 PM CDT MON SEP 21 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR CENTRAL GREENE AND CENTRAL SUMTER COUNTIES... AT 246 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTH OF SUMTERVILLE...OR 7 MILES NORTHWEST OF LIVINGSTON...MOVING EAST NORTHEAST AT 15 MPH. THE TORNADO WILL BE NEAR... EPES BY 310 PM CDT... 7 MILES SOUTHWEST OF BOLIGEE BY 315 PM CDT... THIS INCLUDES... INTERSTATE 20 EXIT NUMBERS 23 THROUGH 32 PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3264 8797 3263 8828 3273 8829 3282 8799 TIME...MOT...LOC 1947Z 252DEG 12KT 3269 8824 $$ 08
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Sep 21, 12:37 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Sep 21, 12:37 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1237 PM CDT MON SEP 21 2009 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... ANYBODY REMEMBER THE DROUGHT WE WERE IN A COUPLE OF YEARS AGO? THAT HAS COME AND GONE AS RAIN CONTINUES TO FALL ACROSS A GOOD PORTION OF CENTRAL ALABAMA. THESE RAINS HAVE BEEN CONTINUOUS (FOR THE MOST PART) SINCE MIDNIGHT IN AREAS LIKE PICKENS...TUSCALOOSA AND GREENE COUNTIES...WHICH HAS LED TO THE ISSUANCE OF FLASH FLOOD WARNINGS ACROSS ALL OF THESE AREAS THROUGHOUT THE MORNING. SOME AREAS HAVE RECEIVED RAINFALL TOTALS IN THE NEIGHBORHOOD OF 4 TO 6 INCHES...WITH LOCALLY HEAVIER RADAR ESTIMATES OF 10+ INCHES...SINCE MIDNIGHT AND COULD SEE ANOTHER 2 TO 4 INCHES THROUGH MID AFTERNOON. CALLS CONTINUE TO COME IN THIS MORNING ABOUT ROADS BEING WASHED OUT AS PEOPLE BEGIN TO DRIVE OUT AND ABOUT. REMEMBER. IF YOU ARE CONFRONTED WITH THE CHOICE OF DRIVING THROUGH ANY DEPTH OF WATER IN A ROADWAY OR TURNING YOUR VEHICLE AROUND, DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN. FOR THE REST OF THE MORNING AND INTO THE EARLY AFTERNOON HOURS... THING DO NOT LOOK TO CHANGE MUCH AT ALL. RAINFALL IS EXPECTED TO PERSIST AS PWS ABOVE 2 INCHES...LARGE SCALE SFC CONVERGENCE AND THESE LITTLE VORT MAXES MOVING OVER THE STATE COMBINE TO MAKE FOR A VERY WET DAY. STAY TUNED TO NOAA WEATHER RADIO AND YOUR LOCAL NEW MEDIA OUTLET FOR THE LATEST ON THE FLASH FLOOD THREAT. 27 && .AVIATION...18Z TAF DISCUSSION. WE REMAIN IN A PATTERN WITH VERY LOW PREDICTABILITY BEYOND THE FIRST COUPLES HOURS...AND AS A RESULT VERY LOW CONFIDENCE AFTER THAT. THE MAIN AREA OF CONCERN THIS MORNING...AND THROUGH AT LEAST 2100Z TODAY...WILL REMAIN IN THE EET TO ANB CORRIDOR. NUMEROUS SHOWERS AND THUNDERSTORMS WILL FREQUENTLY REDUCE CEILINGS AND VISIBILITIES TO BELOW 1 MILE AND BELOW 1000 FEET...RESPECTTIVELY. TCL HAS EMERGED INTO A BIT OF A CLEAR SPOT...WHICH MAY ALSO SOON REACH BHM. BUT IF MORE RAIN DEVELOPS...THEN WILL HAVE TO ISSUE UPDATES TO TAKE FORECASTS FOR THOSE LOCATIONS INTO A MORE PESSEMISTIC DIRECTION. THE RAIN THUS FAR TODAY HAS STAYED WELL NORTH OF MGM AND TOI. GIVEN SUCH LOW CONFIDENCE...I JUST WENT WITH A PERSISTENCE BASED FORECAST FOR THOSE LOCATIONS...AND WILL ALSO UPDATE THEM IF/WHEN NECESSARY. /61/ && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL MIDNIGHT TONIGHT. &&
Hazardous weather outlook, Sep 21, 12:51 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1251 PM CDT MON SEP 21 2009 ALZ011>015-017>050-221200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1251 PM CDT MON SEP 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...FLASH FLOOD WATCH UNTIL MIDNIGHT.. A THREAT OF FLASH FLOODING WILL CONTINUE ACROSS ALL OF CENTRAL ALABAMA THROUGH AT LEAST MIDNIGHT TONIGHT. THE AREA WITH THE HIGHEST INITIAL THREAT THIS AFTERNOON WILL BE IN A BAND FROM LAMAR...PICKENS...AND SUMTER COUNTIES...EASTWARD THROUGH TUSCALOOSA AND METRO BIRMINGHAM...TO CHEROKEE...CLEBURNE...AND RANDOLPH COUNTIES. THE HIGHEST THREAT MAY EXPAND OR MOVE NORTH OR SOUTH AS ADDITIONAL SHOWERS AND STORMS DEVELOP. IN ADDITION TO THE FLASH FLOODING...SEVERAL RIVERS ARE NOW IN FLOOD...OR ARE FORECAST TO GO INTO FLOOD LATER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RAIN CHANCES WILL REMAIN ABOVE NORMAL THROUGH AT LEAST TUESDAY... CONTINUING A THREAT OF FLASH FLOODING. RIVER FLOODING WILL REMAIN A CONCERN ON SEVERAL CENTRAL ALABAMA RIVERS THROUGH AT LEAST FRIDAY. PLEASE SEE THE LATEST RIVER FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY FOR MANY AREAS THROUGH TONIGHT DUE TO FLOODING. 61
In the hours before
Local storm report, Sep 21, 10:57 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1057 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM FLOOD 2 SE HARRISBURG 32.86N 87.20W
09/21/2009 BIBB AL EMERGENCY MNGR
FLOODING FROM CAHABA RIVER HAS CAUSED HARRISBURG ROAD TO
BECOME SUBMERGED AND HAS BEEN CLOSED. TIME CORRECTED.
&&
GGOGGINSLocal storm report, Sep 21, 10:58 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1058 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM FLASH FLOOD CENTREVILLE 32.97N 87.13W
09/21/2009 BIBB AL EMERGENCY MNGR
WATER CROSSING STATE HIGHWAY 219 AT OLD MILL POND CAUSING
ROADWAY TO BE CLOSED. TIME CORRECTED.
&&
GGOGGINSLocal storm report, Sep 21, 1:37 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD COLUMBIANA 33.18N 86.60W
09/21/2009 SHELBY AL EMERGENCY MNGR
MANY STREETS ARE NOW FLOODED IN DOWNTOWN
COLUMBIANA...INCLUDING THREE INCHES OF WATER FLOWING
ACROSS N MAIN STREET.
&&
GGOGGINSLocal storm report, Sep 21, 1:42 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
142 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 1 W MILLERVILLE 33.19N 85.94W
09/21/2009 CLAY AL AMATEUR RADIO
SEVERAL ROADS WERE BARRICADED IN SOUTHWESTERN CLAY COUNTY
NEAR THE TOWN OF MILLERVILLE DUE TO HIGH WATER.
&&
88Local storm report, Sep 21, 1:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM FLASH FLOOD 4 N CALERA 33.16N 86.75W
09/21/2009 SHELBY AL EMERGENCY MNGR
SIX TO EIGHT INCHES OF WATER OVER THE ROADWAY ON HIGHWAY
70 NEAR DARGIN CROSS ROADS IN CALERA.
&&
GGOGGINSLocal storm report, Sep 21, 2:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM FLASH FLOOD NW COLUMBIANA 33.18N 86.61W
09/21/2009 SHELBY AL EMERGENCY MNGR
COLUMBIANA PD DIRECTING TRAFFIC AT MYER AND MAIN STREET
DUE TO 1.5 FEET OF WATER OVER THE ROADWAY AT THAT
LOCATION.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:00 PM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 3 hr |
| Sep 20, 7:40 PM CDT | Flash Flood Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 8:02 PM CDT | Areal Flood Advisory | BMX | Cherokee | 3 hr |
| Sep 20, 8:56 PM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa, Walker | 3 hr |
| Sep 20, 10:01 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 10:23 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 10:50 PM CDT | Flash Flood Warning | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 11:26 PM CDT | Flash Flood Warning | BMX | Chilton, Shelby | 3 hr |
| Sep 21, 12:05 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Sep 21, 12:55 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Sep 21, 1:44 AM CDT | Flash Flood Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 21, 2:30 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 2 hr |
| Sep 21, 3:11 AM CDT | Flash Flood Warning | BMX | Clay, Coosa, Talladega | 3 hr |
| Sep 21, 3:44 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 10 hr |
| Sep 21, 4:27 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 3 hr |
| Sep 21, 7:21 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 6 hr |
| Sep 21, 7:58 AM CDT | Flash Flood Warning | BMX | Lamar, Pickens | 6 hr |
| Sep 21, 8:19 AM CDT | Flash Flood Warning | BMX | Pickens, Tuscaloosa | 6 hr |
| Sep 21, 8:27 AM CDT | Flash Flood Warning | BMX | Greene, Hale | 4 hr |
| Sep 21, 9:00 AM CDT | Flash Flood Warning | BMX | Bibb, Perry | 3 hr |
| Sep 21, 9:55 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Sep 21, 9:56 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Sep 21, 10:17 AM CDT | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 3 hr |
| Sep 21, 10:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Sep 21, 11:56 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more | 4 hr |
| Sep 21, 12:53 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Sep 21, 1:39 PM CDT | Tornado Warning | BMX | Sumter | 51 min |
| Sep 21, 1:52 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Pickens, Sumter | 3 hr |
| Sep 21, 2:04 PM CDT | Flash Flood Warning | BMX | Clay, Coosa, Tallapoosa | 3 hr |
| Sep 21, 2:59 PM CDT | Flash Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 2 hr |
| Sep 21, 3:07 PM CDT | Tornado Warning | BMX | Greene, Sumter | 38 min |
| Sep 21, 3:39 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 3:41 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 4:09 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 48 min |
| Sep 21, 4:49 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 2 hr |
| Sep 21, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 5:56 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Pike | 2 hr |
| Sep 21, 6:35 PM CDT | Areal Flood Advisory | BMX | Lowndes | 115 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.